# SDR SWI2025F01819

- Difficulty date: July 29, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURES ACCESS FOR STRINGER 23R BETWEEN BS 333 TO 379.  REMOVED AND REINSTALLED FRAME AT BS 333 STRINGER 25R IAW SRM 53-00-06-201-006-A01, 51-42-21-001-001-A01, AND 51-42-06-001-001-A01, REV 38
